# SDR SWAA2023051127820

- Difficulty date: April 14, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2023-247669<[01] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2510 REV- MATERIAL USED CONOLITE P/N: A60SG4W 48144 P/O:2022-216723;[02] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2510 REV- MATERIAL USED CONOLITE P/N: A60SG4W 48144 P/O:2022-216723
